When will side effects from Prilosec wear off after stopping the med?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

susan1
Regular Member


Date Joined Dec 2009
Total Posts : 80
   Posted 12/27/2010 6:09 PM (GMT -6)   

When will side effects from Prilosec wear off after stopping the med?

 
Hello,

I am curious that if my symptoms are "prilosec" related, how soon should they subside after stopping the medication?

I have been on the medication for about 4 months and my symptoms have been diarreah the whole time taking the meds and pvc's (palpitations) for the last two months.  I've already had a full cardio workup too.

Thank you so much.  I can't seem to find anywhere on the internet on when my symptoms should subside after stopping prilosec.  I've been off the medication for 4 days now.
 
wink   Thank you.
 
Susan

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 12/28/2010 9:23 AM (GMT -6)   
Maybe a week?????
I'm not postive, but most people who are on PPIs when they quit them after a week they are hurting again with reflux. So I think it shouldn't be much longer now.
Good luck.
Joy

susan1
Regular Member


Date Joined Dec 2009
Total Posts : 80
   Posted 12/28/2010 9:33 AM (GMT -6)   
I meant if I was experiencing side effects from the drug...diarreah and heart palpitations (which both these can be a side effect from taking prilosec).

Thank you
Susan>
41 years old

Married>



Waiting>

Abnormalities: Vitamin B1, B12, D and iron ddeficient,, +ANA, +ACA MTHFR heterogenous gene A1298C



Rheumatologist>


"Have I not commanded you? Be strong and courageous. Do not be terrified; do not be discouraged, for the LORD your God will be with you wherever you go." Joshua 1:9

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/28/2010 10:15 AM (GMT -6)   
Susan,
Perhaps a slow wean and if you cannot tolerate the side effects talk to your physican about using Prilosec OTC to take your dose down slowly.
 
Many people will have GERD symptoms off Prilosec or one of the other PPI drugs.  I am sorry I cannot give you a specific time frame.
 
Kindly,
Kitt
 
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"

susan1
Regular Member


Date Joined Dec 2009
Total Posts : 80
   Posted 12/28/2010 10:00 PM (GMT -6)   
I am taking OTC Prilosec. I've been off for almost a week now though.

Thank you again for your response.
Susan>
41 years old

Married>



Waiting>

Abnormalities: Vitamin B1, B12, D and iron ddeficient,, +ANA, +ACA MTHFR heterogenous gene A1298C



Rheumatologist>


"Have I not commanded you? Be strong and courageous. Do not be terrified; do not be discouraged, for the LORD your God will be with you wherever you go." Joshua 1:9
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 11:48 AM (GMT -6)
There are a total of 2,983,614 posts in 327,136 threads.
View Active Threads


Who's Online
This forum has 161929 registered members. Please welcome our newest member, Libbey.
405 Guest(s), 13 Registered Member(s) are currently online.  Details
Startech, AAL900, Kent M., Artist Mark, tickbite666, jeff8787, Girlie, BillyBob@388, Sherrine, Mark FW, quincy, bail1234, RunJerRun